| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, lens damaged from the autonome autoloader.This lens had not needed to be explanted because it was not damaged the center optic, however lens nicked or damaged on the periphery edge of the optic.Additional information received stating that company device used as usual and the periphery edge of the lens was damaged.As per the surgeon, the inserter damaged the lens.There was no patient injury.There are two medical device reports associated with this report.This file is 1 of 2.